# SDR G41A202506240422

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: General aviation
- Aircraft: N924PS
- Make and model: Lear 60LEAR
- Aircraft serial: 60050
- Aircraft time: 14,478 hours, 9,415 cycles
- Engine: Pwa PW305A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 6/21/2025 N924 DEPARTED KEGE FLYING TO KMDW, ONCE AT CRUISE ALTITUDE, THE CAPTAIN NOTICED THE FUEL LOAD WAS STARTING TO BECOME IMBALANCED LEFT TO RIGHT. HE NOTICED THE RH FUEL STANDBY PUMP WAS ON AND WOULD NOT TURN OFF. TO PREVENT THE FUEL ISSUE FROM GETTING WORSE, THE CAPTAIN DECIDED TO DIVERT INTO KAPA. THE CAPTAIN LANDED THE AIRCRAFT SAFELY IN APA. WHEN ON THE GROUND THE CAPTAIN SHUT POWER OFF AND CALLED ATI MAINTENANCE. UPON TROUBLE SHOOTING ATTEMPT, POWERING THE AIRCRAFT UP, THE STANDBY PUMP LIGHT WAS NOW OFF. HE CYCLED THE SWITCH/PUMP SEVERAL TIMES AND ACTUATION WAS NORMAL. THE AIRCRAFT WAS FLOWN TO KELP FOR ATI MAINTENANCE TO CONTINUE TROUBLESHOOTING, THE ISSUE COULD NOT BE DUPLICATED ON THE GROUND. A NEW STARTER WAS INSTALLED WHICH IS THE FIRST COMPONENT IN THE START SEQUENCE THAT INCORPORATES A SPEED SENSOR WHICH DISENGAGES THE STARTER AND SHUTS OFF THE FUEL BOOST PUMP AFTER START. THE RH ENGINE WAS STARTED SEVERAL MORE TIMES AND THE ISSUE WAS NOT DUPLICATED.
